# SDR AWXA9500532

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,737 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C10 INSPECTION, FOUND 1 INCH CRACK IN FUSELAGE SKIN AT AFT EDGE OF COOLING FAN EXHAUST CUTOUT.  REPAIRED PER EO 53 30 13.  TOTAL CYCLES 31827.  (W)
